# SDR 98UAL900458

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159UA
- Make and model: Boeing 747238B
- Aircraft serial: 21140
- Engine: Pwa JT9D7J
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CROSS AISLE EEL STRIP AT FORWARD GALLEY INOP.  REPLACED EMERGENCY LIGHT STRIP AND RESECURED IN PLACE.  OPERATIONAL CHECK  GOOD.
